# SDR WX0400012

- Difficulty date: July 1, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERY AT DEN, EXTERNAL AFT EMERGENCY LIGHTS STAY ON AFTER THEY ARE TURNED OFF.  MAINTENANCE REPLACED EMERGENCY LIGHTS SWITCH.  LIGHTS OPERATIONALLY CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
